# SDR 6CBA2018091418179

- Difficulty date: September 12, 2018
- Submitted: September 14, 2018
- Operation: Air carrier
- Aircraft: N259AF
- Make and model: Beech 400A
- Aircraft serial: RK407
- Aircraft time: 5,070 hours, 4,262 cycles
- Engine: Wilint FJ443A
- Engine time: 1,555 hours, 1,250 cycles
- System (JASC): 2197 · Air Conditioning System Wiring
- Part: Connector
- Condition: Not Seated
- Location: Ac Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

AFTER DEPARTURE FROM KPSM AND CLIMB ENROOT TO KBWI THE FLIGHT CREW REPORTED "AIR COND FAIL ANNUNCIATOR" AND "CABIN PRESS LO ANNUNCIATOR". THE CREW MADE AN EMERGENCY DECENT AND DIVERTED TO KISP. THE AIRCRAFT LANDED SAFELY WITHOUT INCIDENT. INSPECTED ACM FOR LOOSE FASTENERS, CONNECTORS AND GENERAL CONDITION. FOUND CONNECTOR P/J300 NOT MAKING A GOOD ELECTRICAL CONNECTION. SECURELY CONNECTED P/J300 AND VERIFIED "AIR COND FAIL" CAS EXTINGUISHED. PERFORMED ENVIRONMENTAL SYSTEM CHECK IAW AMM 21-00-00 WITH NO DEFECTS NOTED.
